# SDR IPXA2572532

- Difficulty date: March 10, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N52381
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT MAIN CARGO FLOOR SHEAR WEB STA 1681-1720 SEVERAL FLOORBOARD FASTENER HOLES HAVE CORROSION AROUND THEM.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-38268.
